# SDR DALA13015271805

- Difficulty date: March 24, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 48,024 hours, 11,414 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP INBD L/E FAIRING FOUND DELAMINATED.  REPAIRED IAW  SRM 57-53-01 REPAIR 1, TABLE 1 AND  SRM 51-70-05, PAR 5C, FIG 2.
